OBJECTIVES: Drug-induced liver injury (DILI) is a significant cause of morbidity and mortality. Establishing a diagnosis is challenging due to the broad differential diagnosis of liver injury. We retrospectively reviewed patients with severe idiosyncratic DILI at Walter Reed National Military Medical Center in order to define the scope and patterns of injury in the military population. METHODS: Using the military health database, we identified a total of 110 patients who had an International Classification of Disease (ICD)-10 code for toxic liver injury in the electronic medical record at Walter Reed National Military Medical Center between 2016 and 2019. Each patient record was reviewed, and all pertinent data for included patients were recorded into a database for analysis. RESULTS: Twenty-seven out of 110 patients with a diagnostic code for toxic liver injury met inclusion criteria for severe idiosyncratic DILI. Nine cases were caused by supplements, including 5 active duty service members using synthetic anabolic steroids or preworkout supplements. The majority of patients were men and one-third were serving on active duty. The ranges of liver enzyme elevation and patterns of liver injury widely varied. CONCLUSION: Military service members are at particularly high risk for DILI given the frequent use of over-the-counter and other unregulated strength- and performance-enhancing supplements. These injuries not only have significant medical consequences but can profoundly impact military readiness and mission capability. Diagnosis of DILI among active duty service members requires a strong index of suspicion, and inquiry regarding all ingestions is crucial. Educating physicians, providers, and policy makers on the risks of supplement-induced liver injury among service members is crucial. These data will facilitate additional studies exploring susceptibility to severe idiosyncratic DILI among the military population.